# SDR AALA202411083221

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N454AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10785
- Aircraft time: 10,807 hours, 2,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT EMERGENCY POWER SUPPLY UNIT FAILED SYSTEM TEST. REPLACED AFT EMERGENCY POWER SUPPLY UNIT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
